# SDR W8PA971530

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: S417N5092
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FLOOR TRACK LIGHT LENS MISSING AT ROW 17.  INSTALLED LIGHT LENS AT ROW 17.
